| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer's internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implantation procedure, the patient experienced difficulty with both distance and intermediate (computer) vision.The iol was subsequently explanted and replaced with a monofocal lens during a secondary procedure.The clinical reason for the explant was identified as a mechanical complication of the original iol.Additional information was requested.
Additional Manufacturer Narrative
Additional information was provided in b.3., b.6., and d.10.The manufacturer internal reference number is: (b)(4).